# SDR DALA2022071104821

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 64,567 hours, 27,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8645784) DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHT AT 27FED INOP. FOUND MOLEX CONNECTION AT WALL BROKEN. FIXED MOLEX CONNECTOR PER B737 SWPM 20-64-17. OPS TEST OF EMERGENCY LIGHT GOOD.
